# SDR RRXA011037

- Difficulty date: April 18, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 82,204 hours, 32,992 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: D4034110246
- Part serial: 00316A
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

F/O''S ALTIMETER STICKS AT 700 TO THOUSANDS OF FEET PER CLIMBOUT AND LEVEL FLIGHT.  ON LANDING ALTIMETER STUCK AT 43,000 FT.  VSI STUCK AT 1000 FPM DESCENT.  RII ISOLATED STATIC LEAK TO F/O''S STATIC MANIFOLD.   TIGHTENED ALL STATIC LINES AND FITTINGS AT F/O''S STATIC  MANIFOLD.  REMOVED AND REPLACED CAPT''S ALTIMETER, ERROR CORRECTOR AND VSI.  F/O''S PITOT STATIC SYSTEM, OPS CKD NORMAL IAW DC-8 MM 41-12-12-41.
